# SDR DHL9980157C

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Delaminated
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ENG NR 4 I/B COWLING INTERIOR AFTER SECTION DELAMINATION AT APPROX 10 O' CLOCK POSITION.  REPAIRED PER SRM 51-1-19.
